EconPapers    
Economics at your fingertips  
 

On the local linear estimate for functional regression: Uniform in bandwidth consistency

Mohammed Attouch, Ali Laksaci and Fatima Rafaa

Communications in Statistics - Theory and Methods, 2019, vol. 48, issue 8, 1836-1853

Abstract: We consider the problem of local linear estimation of the regression function when the regressor is functional. The main result of this paper is to prove the strong convergence (with rates), uniformly in bandwidth parameters (UIB), of the considered estimator. The main interest of this result is the possibility to derive the asymptotic properties of our estimate even if the bandwidth parameter is a random variable.

Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2018.1440308 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:48:y:2019:i:8:p:1836-1853

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2018.1440308

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:48:y:2019:i:8:p:1836-1853